Classification of conformally flat Moebius isoparametric submanifolds in the Euclidean space (2024)
Fonte: Differential Geometry and its Applications. Unidade: ICMC
Assuntos: GEOMETRIA DIFERENCIAL, SUBVARIEDADES
ABNT
ANTAS, Mateus da Silva Rodrigues. Classification of conformally flat Moebius isoparametric submanifolds in the Euclidean space. Differential Geometry and its Applications, v. 97, p. 1-14, 2024Tradução . . Disponível em: https://doi.org/10.1016/j.difgeo.2024.102201. Acesso em: 03 abr. 2025.APA
Antas, M. da S. R. (2024). Classification of conformally flat Moebius isoparametric submanifolds in the Euclidean space. Differential Geometry and its Applications, 97, 1-14. doi:10.1016/j.difgeo.2024.102201NLM
Antas M da SR. Classification of conformally flat Moebius isoparametric submanifolds in the Euclidean space [Internet]. Differential Geometry and its Applications. 2024 ; 97 1-14.[citado 2025 abr. 03 ] Available from: https://doi.org/10.1016/j.difgeo.2024.102201Vancouver
Antas M da SR. Classification of conformally flat Moebius isoparametric submanifolds in the Euclidean space [Internet]. Differential Geometry and its Applications. 2024 ; 97 1-14.[citado 2025 abr. 03 ] Available from: https://doi.org/10.1016/j.difgeo.2024.102201